Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension theorems
for the distribution solutions
to $\mathcal{D}$-modules with regular singularities


Authors: Hiroshi Koshimizu and Kiyoshi Takeuchi
Journal: Proc. Amer. Math. Soc. 128 (2000), 1685-1690
MSC (1991): Primary 32C38
Published electronically: October 27, 1999
MathSciNet review: 1695127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some extension theorems for the distribution solutions to $\mathcal{D}$- modules will be given. We will use the notion of regular singularities introduced by Kashiwara-Oshima (1977).


References [Enhancements On Off] (What's this?)

  • 1. Emmanuel Andronikof, Microlocalisation tempérée, Mém. Soc. Math. France (N.S.) 57 (1994), 176 (French, with English and French summaries). MR 1273991
  • 2. Jean-Michel Bony, Propagation des singularités différentiables pour une classe d’opérateurs différentiels à coefficients analytiques, Journées: Équations aux Dérivées Partielles de Rennes (1975), Soc. Math. France, Paris, 1976, pp. 43–91. Astérisque, No. 34-35 (French). MR 0510214
  • 3. V. Colin, Thése at Paris VI, and a note to appear, (1997).
  • 4. A. D'Agnolo and F. Tonin, Cauchy problem for hyperbolic $\mathcal{D}$-modules with regular singularities, Pacific Journal of Mathematics, 184 (1998), 1-22. CMP 98:13
  • 5. Masaki Kashiwara, Algebraic study of systems of partial differential equations, Mém. Soc. Math. France (N.S.) 63 (1995), xiv+72 (English, with English and French summaries). MR 1384226
  • 6. Masaki Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci. 20 (1984), no. 2, 319–365. MR 743382, 10.2977/prims/1195181610
  • 7. Masaki Kashiwara and Toshio Ōshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math. (2) 106 (1977), no. 1, 145–200. MR 0482870
  • 8. M. Kashiwara and P. Schapira, Micro-hyperbolic systems, Acta Math. 142 (1979), no. 1-2, 1–55. MR 512211, 10.1007/BF02395056
  • 9. Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1990. With a chapter in French by Christian Houzel. MR 1074006
  • 10. Takahiro Kawai, Extension of solutions of systems of linear differential equations, Publ. Res. Inst. Math. Sci. 12 (1976/1977), no. 1, 215–227. MR 0415687
  • 11. M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudodifferential equations, L.N. in Math., Springer-Verlag, 287 (1973), 265-529.
  • 12. Kiyoshi Takeuchi, Edge-of-the-wedge type theorems for hyperfunction solutions, Duke Math. J. 89 (1997), no. 1, 109–132. MR 1458974, 10.1215/S0012-7094-97-08907-9
  • 13. Kiyoshi Takeuchi, Microlocal inverse image and bimicrolocalization, Publ. Res. Inst. Math. Sci. 34 (1998), no. 2, 135–153. MR 1617065, 10.2977/prims/1195144758

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32C38

Retrieve articles in all journals with MSC (1991): 32C38


Additional Information

Hiroshi Koshimizu
Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1, Komaba, Meguro-ku, 153, Japan

Kiyoshi Takeuchi
Affiliation: Department of Mathematics, Hiroshima University, 1-3-1, Kagamiyama, Higashi-hiroshima, Hiroshima, 739-8526, Japan
Email: takeuchi@top2.math.sci.hiroshima-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-05494-5
Keywords: Distribution, boundary value problem
Received by editor(s): July 10, 1998
Published electronically: October 27, 1999
Dedicated: Dedicated to the Memory of Our Friend, E. Andronikof
Communicated by: Lesley M. Sibner
Article copyright: © Copyright 2000 American Mathematical Society